# SDR DALA2021010700092

- Difficulty date: November 30, 2017
- Submitted: January 7, 2021
- Operation: Air carrier
- Aircraft: N342NW
- Make and model: Airbus A320-212
- Aircraft serial: 381
- Aircraft time: 82,592 hours, 36,727 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Fastener
- Condition: Damaged
- Location: Frames 25-26
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE DAMAGE: 4 FASTENERS ON STR 1L BETWEEN FR 25 AND FR 26.  CORRECTIVE ACTION: PERMANENT REPAIR, AS PER A320 SRM 53-21-300-010.
